Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Fixed points of sequences of locally expansive maps


Author: Harvey Rosen
Journal: Proc. Amer. Math. Soc. 72 (1978), 387-390
MSC: Primary 54H25
DOI: https://doi.org/10.1090/S0002-9939-1978-0507344-1
MathSciNet review: 507344
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A stability theorem for fixed points of a uniformly convergent sequence of open, locally expansive maps is obtained.


References [Enhancements On Off] (What's this?)

  • [1] P. F. Duvall, Jr. and L. S. Husch, Analysis on topological manifolds, Fund. Math. 77 (1972), 75-90. MR 0367952 (51:4194)
  • [2] M. Edelstein, On fixed and periodic points under contractive mappings, J. London Math. Soc. 37 (1962), 74-79. MR 0133102 (24:A2936)
  • [3] R. B. Fraser, Jr. and Sam B. Nadler, Jr., Sequences of contractive maps and fixed points, Pacific J. Math. 31 (1969), 659-667. MR 0256377 (41:1033)
  • [4] Ira Rosenholtz, Evidence of a conspiracy among fixed point theorems, Proc. Amer. Math. Soc. 53 (1975), 213-218. MR 0400201 (53:4036)
  • [5] E. H. Spanier, Algebraic topology, McGraw-Hill, New York, 1966. MR 0210112 (35:1007)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H25

Retrieve articles in all journals with MSC: 54H25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0507344-1
Keywords: Fixed points, locally expansive maps, uniformly convergent sequence, universal cover, connected ANR compacta
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society